MDJunction - People Helping People
 
Ask a Question
07/02/2008 08:58 AM

Muscle spams or jumping muscles

ALCSS2008

Lately my arms seem to have a life of their own. For instance, I will be driving down the road and my hands will jump off of the steering wheel. It looks like I am tapping my hands to the music, only I am not doing it. It is also difficult to type, because my fingers keep jumping off of the keys when my hands jump up.
Reply

07/02/2008 04:56 PM
tsage
tsage  
Posts: 708
Member

I experience this in my legs at night after taking Lyrica.

07/02/2008 06:45 PM
ALCSS2008

I am wondering if I should wean my dose down. I am starting baclofen tomorrow. If that helps then maybe I can taper down the lyrica.

07/02/2008 07:16 PM
tsage
tsage  
Posts: 708
Member

I hope the baclofen helps you. Maybe you could cut back on your morning dose of Lyrica.

07/02/2008 08:38 PM
fibroforever
fibroforever  
Posts: 4130
VIP Member

Are you going off one med and then to the other? If so, I wouldn't think it would hurt to wean yourself off the one. But...well... I guess, my real thought here is that you probably should just give the doctor's office a quick call and ask the nurse if it's okay to do that.

I'm sorry to hear that you're having these spasms. I get them in my arms and legs. Mostly at night though. I take muscle relaxers for them. I've not heard of Baclofen. Is that a pain med? Muscle relaxer?

No matter which direction you go with it- I hope you have less of these spasms. Please keep us informed.


07/08/2008 07:25 PM
geeksprincess
geeksprincess  
Posts: 3
Member

I get these lovely spasms in my legs, mostly at night. I also take a muscle relaxant at night. it helps some. Its more fun to watch myboyfriend freak out in the middle of the night though when he notices it. I don't notice it to often anymore. But yes i do think the muscle relaxants do help!

07/08/2008 07:28 PM
mamanordy

Amy, I think Baclofen is a muscle relaxer. I am having weird leg jerks these days as well. Just out of the blue, my leg will jerk or jump, occ my arm too. I get horrible leg spasms at night, Cymbalta used to help me, but I had to discontinue that med. So I am on my own.

07/08/2008 07:45 PM
ALCSS2008

Bacofen is a muscle relaxer. It is pretty potent, so you have to start at a low dose and go up as tolerated. I was started on it last week and I haven't had any problems. I am increasing my dose tomorrow.

07/11/2008 06:54 AM
cinnamon
cinnamon  
Posts: 144
Member

I have tried every muscle relaxer I can find and they just cause me to have a reaction like restless leg syndrome, whats that about? wakes me up and my whole body is jerking dont like that feeling at all. I had a muscle spasam in my the back of my left arm it went on for hours, hate that to. Cinn...

07/11/2008 07:43 AM
broken
broken  
Posts: 11065
Group Leader

cinn. I have body tremors like your shaking apart from the inside out.sometimes if I move they'll lesson they are mostly am or middle of the night.I have rls also sometimes I do get them during the day.I have also tried all the muscel relaxers you can think of and none help,my whole body feels like one big cramp.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved